Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 30, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 12, 2025, 3:17 AM CDT for Bexar County, Medina County, Texas. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2025, 3:17 AM CDT (08:17 UTC)
- Expired
- Jun 12, 2025, 9:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Bexar County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 84 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:30 AM CDT | RAIN 4.09 | 3 Wnw Sea World, TX | Mesonet station FW9848 San Antonio. |
| Jun 12, 3:30 AM CDT | RAIN 4.24 | 2 Ne Castle Hills, TX | Mesonet station FW8761 San Antonio. |
| Jun 12, 3:30 AM CDT | RAIN 6.03 | 3 Nne Sea World, TX | Mesonet station FW1542 San Antonio. |
| Jun 12, 3:35 AM CDT | RAIN 5.19 | 2 Nw Sea World, TX | Mesonet station FW6246 San Antonio. |
| Jun 12, 3:48 AM CDT | RAIN 5.2 | 2 Sw Helotes, TX | Measured at Culebra Creek at Baxtershire. |
| Jun 12, 4:41 AM CDT | RAIN 6.01 | 2 Ne Castle Hills, TX | Measured at San Antonio Intl Airport since 11 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 8.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
095
WGUS54 KEWX 120817
FFWEWX
TXC029-325-121330-
/O.NEW.KEWX.FF.W.0030.250612T0817Z-250612T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
317 AM CDT Thu Jun 12 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Southwestern Bexar County in south central Texas...
East Central Medina County in south central Texas...
* Until 830 AM CDT.
* At 317 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 7 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, Castroville, San Antonio Int Airport, Leon Valley,
Helotes, Shavano Park, Hollywood Park, Lytle, Somerset, Lacoste,
Sea World, Lackland AFB, Cliff, Government Canyon State Natural
Area, Pearson, Noonan, Castle Hills, Balcones Heights, Von Ormy
and Hill Country Village.
With heavy rains of 4 to 7 inches possibly falling over northeast
Medina and western Bexar Counties, expect significant rises along
the Medina River and Leon Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2930 9900 2943 9885 2960 9882 2960 9848
2923 9854 2925 9880 2925 9899
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MO1 follow-up statement
963
WGUS54 KEWX 121322
FFWEWX
TXC029-325-121430-
/O.EXT.KEWX.FF.W.0030.000000T0000Z-250612T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
822 AM CDT Thu Jun 12 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Southwestern Bexar County in south central Texas...
East Central Medina County in south central Texas...
* Until 930 AM CDT.
* At 822 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms have produced heavy rains across the area. Between 3
and 8 inches of rain have fallen. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, Castroville, San Antonio Int Airport, Leon Valley,
Helotes, Shavano Park, Hollywood Park, Lytle, Somerset, Lacoste,
Sea World, Lackland AFB, Cliff, Government Canyon State Natural
Area, Pearson, Noonan, Castle Hills, Balcones Heights, Von Ormy
and Hill Country Village.
With heavy rains of 3 to 8 inches falling over northeast Medina and
western Bexar Counties, expect significant rises along the Medina
River and Leon Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2930 9900 2943 9885 2960 9882 2960 9848
2923 9854 2925 9880 2925 9899
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 2:02 AM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 12, 2:02 AM CDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 202 AM CDT Thu Jun 12 2025 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Friday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Flood Watch continues through the day today. - Locally heavy rain likely along and east of Hwy 281. An upper level trough is moving across TX tonight, and there is a stationary front stretched over Central TX. A line of thunderstorms is moving across the I-35 Corridor, and there are isolated cells ahead of the line in the Coastal Plains. This convection will continue into the start of the new forecast period. Storm movement is slow, and they are producing high rainfall rates. Excessive rainfall is possible. We will continue the Flood Watch over the eastern half of the area through the day today. Additional rainfall of one to three inches with isolated higher amounts will be possible. Showers and storms will move away from the area tonight as the upper trough moves off to the northeast. The low level flow will remain from the south to southeast keeping the airmass warm and moist. A weak shortwave trough in the northwesterly flow aloft may provide enough lift to generate isolated showers and thunderstorms during the day Friday. Conditions do not look favorable for strong storms or heavy rain. && .LONG TERM... (Friday night through Wednesday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Drier weather returns. An upper level ridge will build into West TX Friday night keeping the weather dry over our western area. This will keep northwesterly flow aloft over the eastern part of the CWA. The low level flow will continue warm and moist. With daytime heating there will be low chances for showers and thunderstorms each afternoon Saturday through Monday over the eastern half of the area. Tuesday the upper ridge should build far enough east to dry out the entire CWA. Then Wednesday it will retreat back to the west allowing low rain chances over the east again. && .AVIATION... (06Z TAFS) Issued at 1231 AM CDT Thu Jun 12 2025 Thunderstorms are moving into the San Antonio area and ceilings have lowered. Any storm that moves across an airport will reduce visibility and produce strong, gusty winds. Storms should move into Austin within the next hour. There's about a three hour window for storms to move through. Once the line moves through, there will be isolated showers with lightning possible. All of the rain should be gone by around noon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 74 94 76 / 60 10 20 0 Austin Bergstrom Intl Airport 86 73 93 76 / 70 10 20 0 New Braunfels Muni Airport 88 73 93 75 / 80 10 20 0 Burnet Muni Airport 87 72 91 74 / 40 0 10 0 Del Rio Intl Airport 97 78 101 78 / 0 0 0 0 Georgetown Muni Airport 85 73 92 75 / 50 0 20 0 Hondo Muni Airport 90 74 95 75 / 50 0 10 0 San Marcos Muni Airport 87 73 93 75 / 80 10 20 0 La Grange - Fayette Regional 84 75 90 76 / 90 20 40 0 San Antonio Intl Airport 88 76 94 77 / 70 10 20 0 Stinson Muni Airport 90 76 95 78 / 70 10 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco- Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-Guadalupe- Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-Williamson- Wilson. && Short-Term...05 Long-Term...05 Aviation...05
In the hours before
Special weather statement, Jun 12, 1:48 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
148 AM CDT Thu Jun 12 2025
TXZ191-193-204>208-221-120745-
Guadalupe TX-Comal TX-Bexar TX-Caldwell TX-Bastrop TX-Medina TX-
Hays TX-Wilson TX-
148 AM CDT Thu Jun 12 2025
...Strong thunderstorms will impact portions of east central Medina,
Caldwell, southeastern Hays, Guadalupe, southwestern Bastrop,
northwestern Wilson, Bexar and southeastern Comal Counties through
245 AM CDT...
At 147 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Martindale to Dunlay. Movement was east at
20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, New Braunfels, San Marcos, Schertz, Kyle, Seguin,
Cibolo, Converse, Universal City, Live Oak, Lockhart, Selma, Luling,
Castroville, Wimberley, San Antonio Int Airport, Randolph AFB, Canyon
Lake Dam, Stinson Municipal Airport, and Canyon Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2989 9720 2964 9762 2964 9763 2965 9763
2961 9767 2953 9779 2915 9851 2945 9918
2972 9851 3001 9798 2992 9717
TIME...MOT...LOC 0647Z 275DEG 19KT 2987 9787 2936 9898
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
BradyLocal storm report, Jun 12, 1:53 AM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
153 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM Flash Flood Leon Valley 29.50N 98.62W
06/12/2025 Bexar TX Fire Dept/Rescue
18 low water crossings flooded in northwest
and north-central San Antonio metro. SAFD is
responding to three high water rescues.
&&
JRLocal storm report, Jun 12, 2:21 AM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
221 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM Tornado 5 SSE Wimberley 29.93N 98.08W
06/12/2025 Hays TX Public
Damage to trees, windows, and roof reported.
Tornadic debris signature observed on radar.
&&
JRSpecial weather statement, Jun 12, 2:55 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
255 AM CDT Thu Jun 12 2025
TXZ205>207-120845-
Guadalupe TX-Comal TX-Bexar TX-
255 AM CDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of northwestern
Guadalupe, north central Bexar and southeastern Comal Counties
through 345 AM CDT...
At 255 AM CDT, Doppler radar was tracking a strong thunderstorm near
Garden Ridge, or near Selma, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Selma, Canyon Lake, Bulverde,
Garden Ridge, Geronimo, Timberwood Park, Hunter, Bracken, Freiheit,
Solms, Gruene, and New Braunfels National Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2985 9803 2976 9800 2977 9798 2969 9793
2957 9843 2970 9846 2989 9808
TIME...MOT...LOC 0755Z 241DEG 24KT 2966 9835
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BradySpecial weather statement, Jun 12, 3:10 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
310 AM CDT Thu Jun 12 2025
TXZ204-205-120900-
Bexar TX-Medina TX-
310 AM CDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of southeastern Medina
and west central Bexar Counties through 400 AM CDT...
At 310 AM CDT, Doppler radar was tracking a strong thunderstorm over
Noonan, or near Castroville, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Castroville, Leon Valley, Lacoste, Lackland AFB,
Pearson, Noonan, Dunlay, Sea World, Bader, Balcones Heights, and
Macdona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2921 9895 2934 9903 2959 9858 2938 9843
TIME...MOT...LOC 0810Z 242DEG 24KT 2929 9889
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BradyLocal storm report, Jun 12, 3:17 AM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
317 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 AM Flash Flood 4 ESE Fischer 29.97N 98.20W
06/12/2025 Comal TX Law Enforcement
Comal County Sheriff reports several low
water crossings flooded.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:03 PM CDT | Special Weather Statement | EWX | Burnet | 27 min |
| Jun 11, 8:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Jun 11, 10:10 PM CDT | Special Weather Statement | EWX | Blanco | 35 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more | 4 hr |
| Jun 11, 10:50 PM CDT | Special Weather Statement | EWX | Blanco | 55 min |
| Jun 11, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Kendall | 36 min |
| Jun 11, 11:08 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 4 hr |
| Jun 11, 11:11 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Jun 11, 11:29 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall, Medina | 5 hr |
| Jun 11, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 32 min |
| Jun 11, 11:51 PM CDT | Tornado Warning | EWX | Bexar | 24 min |
| Jun 12, 12:09 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 31 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Jun 12, 12:20 AM CDT | Special Weather Statement | EWX | Comal, Hays | 40 min |
| Jun 12, 12:40 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 12:58 AM CDT | Special Weather Statement | EWX | Bexar, Medina | 62 min |
| Jun 12, 1:00 AM CDT | Special Weather Statement | EWX | Comal, Hays, Travis | 60 min |
| Jun 12, 1:02 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Llano | 118 min |
| Jun 12, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Jun 12, 1:05 AM CDT | Tornado Warning | EWX | Hays | 12 min |
| Jun 12, 1:27 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 1:30 AM CDT | Special Weather Statement | EWX | Fayette, Lavaca | 60 min |
| Jun 12, 1:41 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 34 min |
| Jun 12, 1:47 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| Jun 12, 1:48 AM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe | 57 min |
| Jun 12, 2:10 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 5 hr |
| Jun 12, 2:20 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Jun 12, 2:55 AM CDT | Special Weather Statement | EWX | Comal | 50 min |
| Jun 12, 3:10 AM CDT | Special Weather Statement | EWX | Bexar | 50 min |
| Jun 12, 3:21 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 5 hr |
| Jun 12, 3:47 AM CDT | Special Weather Statement | EWX | Comal | 43 min |
| Jun 12, 3:58 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 6 hr |
| Jun 12, 4:07 AM CDT | River Flood Warning | EWX | Bexar, Medina | 9 hr |
| Jun 12, 4:11 AM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Jun 12, 4:13 AM CDT | River Flood Warning | EWX | Bexar | 28 hr |
| Jun 12, 4:21 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Jun 12, 4:22 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Jun 12, 4:29 AM CDT | Special Weather Statement | EWX | Gonzales | 46 min |
| Jun 12, 5:04 AM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Jun 12, 5:12 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 5 hr |
| Jun 12, 5:24 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 5 hr |
| Jun 12, 5:49 AM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
| Jun 12, 6:05 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 5 hr |
| Jun 12, 6:19 AM CDT | Areal Flood Advisory | EWX | Medina | 4 hr |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Jun 12, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Jun 12, 7:11 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Jun 12, 8:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 6 hr |
| Jun 12, 8:55 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 6 hr |
| Jun 12, 9:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 12, 9:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Jun 12, 10:41 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 3 hr |
| Jun 12, 1:36 PM CDT | River Flood Warning | EWX | Bexar | 23 hr |
| Jun 12, 2:33 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jun 12, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 2 hr |
| Jun 12, 2:54 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 66 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 29 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes | 43 hr |
| Jun 12, 3:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| Jun 12, 3:33 PM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| Jun 12, 4:16 PM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Jun 12, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 26 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.